# SDR USAASA00011

- Difficulty date: March 19, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N720US
- Make and model: Airbus A319-112
- Aircraft serial: 1089
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Condition: Malfunctioned
- Location: Cabin
- Part time: 960 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PIT-SNA - FLT 145 - ON TAXI IN, SLIDE 2R INDICATED THAT IT BECAME DISARMED.  DOOR REARMED SHORTLY LATER.  A FILGHT ATTENDANT NOTED THAT HER PANEL INDICATED SEVERAL DOORS/SLIDES DISARMED THEN REARMED.  MAINTENANCE TESTED THE SLIDE INDICATION SYSTEM ON DOOR 2R AND FOUND OK.  CHECKED AND CLEANED 2R DOOR FRAME, FOUND NO FAULT ON SYSTEM.  (M)
